# SDR AALA20000797

- Difficulty date: May 15, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 28H INOPERATIVE.  REPLACED CONNECTOR AT SEAT 28H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
